I am very surprised that nobody on this site has had the same problem I am experiencing.
The large floater which remained after an injection with Avastin in February 2017 is still there. Diagnosed as a silicone oil droplet that somehow separated from the needle and mixed into the medication.
I was switched to Lucentis.
There is no doubt in my mind that the compounding / outsourcing lab was at fault. But to prove this there would have to be others, at least a few, who reported the same problem, which could be traced back to the lot of syringes .
I am still waiting for the FDA to run this through their data base of reported side effects. But I feel they have abandoned me.
This is no small matter: this large floater bops around with every eye movement, makes me feel unbalanced and motionsick, and seems to absorb light. I wear dark sunglasses even on cloudy days. Doesn’t seem to help.
Is there anyone out there who has experienced this, or knows of someone who did? I sure would like to hear from you!